# SDR 2009FA0000648

- Difficulty date: May 22, 2009
- Submitted: July 23, 2009
- Operation: General aviation
- Aircraft: N3236V
- Make and model: Beech A36
- Engine: Cont IO550B
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M4059
- Condition: Failed
- Location: Magneto
- Part time: 1,454 hours
- Component: Magneto
- Component part number: 6310
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

MAGNETO, HAVING RT ROTATION AND IMPULSE COUPLING.  INSTALLED ON ENG.  ONE OF THE FLYWEIGHTS SEPARATED FROM THE IMPULSE COUPLING BODY AND BECAME JAMMED BETWEEN THE COUPLING AND THE MAGNETO HSG.  THE DRIVE GEAR FORCE BROKE THE FLANGE OF THE MAGNETO CAUSING IT TO COME OFF OF THE ACCY DRIVE PAD.
